About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 352927, 10 pages
http://dx.doi.org/10.1155/2013/352927
Research Article

Some Common Coupled Fixed Point Results for Generalized Contraction in Complex-Valued Metric Spaces

1Department of Mathematics, King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, COMSATS Institute of Information Technology, Chak Shahzad, Islamabad, Pakistan
3Università Degli Studi di Palermo, Dipartimento di Matematica e Informatica, Via Archirafi 34,90123 Palermo, Italy

Received 11 April 2013; Revised 22 May 2013; Accepted 22 May 2013

Academic Editor: Erdal Karapinar

Copyright © 2013 Marwan Amin Kutbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce and study the notion of common coupled fixed points for a pair of mappings in complex valued metric space and demonstrate the existence and uniqueness of the common coupled fixed points in a complete complex-valued metric space in view of diverse contractive conditions. In addition, our investigations are well supported by nontrivial examples.